MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD BMT 360 TIB LG CRUCIATE WING; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD BMT 360 TIB LG CRUCIATE WING; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices -series a pat thin 37x8.6 3 peg catalog #: 184788 lot #: 290860; bmt splined knee stm 14x80 catalog #: 141614 lot #: 263030; bmt 360 tib 5.0 offset adapter catalog #: 185211 lot #: 162500; vngd ant stblzd brg 12x75 catalog #: 189082 lot #: 581300 report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was not returned, because of hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that according to the surgeon, the knee was unstable with tibial components showing increased hot spots in a scan.Patient was revised due to the instability.Attempts have been made, but there is no additional information at this time.
 
Event or Problem Description
Upon reassessment of the reported event, it was identified that this device did not cause or contribute to the reported event.Please void report.
 
Additional Manufacturer Narrative

Brand Name
VANGUARD BMT 360 TIB LG CRUCIATE WING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12237908
Report Number0001825034-2021-02191
Device Sequence Number14664649
Product Code JWH
UDI-Device Identifier00880304525764
UDI-Public(01)00880304525764(17)261205(10)711840
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140883
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185651
Device Lot Number711840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose